# SDR UPS09154295

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 7,790 hours, 4,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/3C SURVEY SEQ NR 141-W3-001 LT CTR FLAP UPPER SKIN REPAIR EFN NR 141200610 07 HAS GOUGE DAMAGE REFERENCE APPX. C PARAGRAPH C ITEM C.  REMOVED EXSITING REPAIR AND FABBED AND INSTALLED NEW REPAIR IAW SRM. REF. 57-50-00 FIG 205 ,51-21-10,AND 51-23-10.
